# SDR SWAA2015031937604

- Difficulty date: January 23, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545801512
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD OTBD LOWER CHORD CRACKED AT BS 227.8, BETWEEN BL 0 TO RBL 1.5.  REPAIRED CHORD IAW EO & EA.
